# SDR QXEA2017010900001

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 7,685 hours, 8,257 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A CABIN PRESSURE WARNING WHILE CLIMBING THROUGH 10,000 FT.  NO DECOMPRESSION.  UNABLE TO PRESSURIZE IN MANUAL MODE.  RETURNED TO FIELD, LANDING UNEVENTFUL. VERIFIED MCD SEAL AND CARGO DOOR SEAL OPERATION, CLEANED 18 PSI SYSTEM LINES WITH NITROGEN, REPLACED SYSTEM DESSICANT SILICA FILTER, COMPLIED WITH OPS TEST OF PRESSURE CONTROLLER, IAW AMM 21-31-06-700-001.  COMPLIED WITH OPS TEST OF PRESSURE CONTROLLER IAW AMM 21-31-06-700-001.  COMPLIED WITH PRESSURIZATION TEST IAW AMM 21-31-00-720-801, CHECKED GOOD, NO CDS CODES FOUND FOR CPC, SYSTEM TESTED GOOD. RETURNED TO SERVICE.
